MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93337
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Infection (4544); Insufficient Information (4580)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the abutment was removed with force under general anesthesia on (b)(6) 2025 due to unknown reason.During the same procedure on (b)(6) 2025, the patient also underwent revision surgery to excise surrounding tissue.
 
Additional Manufacturer Narrative
Per the clinic, the patient experienced an ongoing infection associated with the abutment.The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Adverse skin reactions around the baha abutment, ranging from slight redness to infected tissue, are common complications with baha implants, and can occur at any time following implantation.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan and the status is updated on a monthly basis.This event is added to this monitoring.

Brand Name
BA400 ABUTMENT 14MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
dini aziz
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24016615
Report Number6000034-2026-00206
Device Sequence Number13398273
Product Code MAH
UDI-Device Identifier09321502033459
UDI-Public(01)09321502033459(10)193890(17)261020
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93337
Device Catalogue Number93337
Device Lot Number193890
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR
Patient SexFemale